[quote="dearswimmer, post:1, topic:238010"]
This is my first post and I don't know if I'm doing this right, so please bear with me. :) I'm a young Catholic teenager, if that helps. Yesterday I saw a doctor about my period and she very strongly recommended birth control. Whenever I have my period, I throw up, am dizzy, get horrible cramps, and pretty much can't move for the first three or four days. I've been having this problem for almost two years and I've tried many things, none of which have worked. I'm obviously not going to have sex and use the pill as a contraceptive but I can't help thinking that it might be wrong to use it. :( I would like to be able to get over this problem, though. I would really appreciate some advice. Is it wrong?
You sound like me when I was a teen and in my twenties... I would often throw up from the excessive pain. For me it was taking the active ingredient in Aleve to remove most of the pain.
Later, my periods just got crazy, and I was also prescribed birth control... This is JUST MY OPINION... But I would talk with your parents about having your doctor get down to the root of your problem as opposed to just putting a bandaid on it. As when you get older, your body might have problems adjusting... at the same time, you might not have any problems...
This is all however, between you, your parents and your doctor... And as said above, taking ABC is not birthcontrol in your case... so it's just like any other med...